MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW 9.5 X 80MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW 9.5 X 80MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482319580
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tulips of two xia 3 polyaxial screws disengaged intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report captures the first of two screws.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW 9.5 X 80MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24356412
Report Number0009617544-2026-00006
Device Sequence Number18692106
Product Code NKB
UDI-Device Identifier04546540598745
UDI-Public(01)04546540598745(11)090618(10)A91966
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482319580
Device Lot NumberA91966
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale